# SDR HALA2021113000217

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 24,082 hours, 3,782 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure System
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 PRESSURE WARNING LIGHTS ON ALL CABIN DOOR ILLUMINATED ON APPROACH. CORRECTIVE ACTION: NO PFR DATA. OP TEST OF CPC1 AND CPC2 PASS. (7730202)
